# SDR Z3KY20150630001

- Difficulty date: June 23, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Filed by: Taikoo Engine Services (Xiamen) Company Limited, repair station Z3KY526B
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 30,170 hours, 3,284 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POSTTEST BORESCOPE INSPECTION DAMAGE WAS IDENTIFIED ON THE HPC STAGE 6 BLADES.  THIS DAMAGE WAS NOT EVIDENT AT INCOMING INSPECTION.  INVESTIGATION WITH THE OEM ENGINEER ON SITE, IDENTIFIED THAT A SINGLE HPC STAGE 6 VANE SEGMENT HONEYCOMB SEGMENT HAD SEPARATED FROM THE VANE ASSEMBLY CAUSING THE DAMAGE.  THE ENG HAS PASSED TEST WITH NO UNUSUAL PERFORMANCE INDICATIONS.  THE INVESTIGATION IDENTIFIED NO UNUSUAL CONDITION DURING STRIP, E.G. LOOSE OR MISSING PARTS.  THE OEM ENGINEER DID NOT IDENTIFY ANY CONTRIBUTING WORKSHOP ISSUES, E.G. FOD, DOD.  THE OEM HAS TAKEN THE DAMAGED PARTS FOR FURTHER INVESTIGATION.  THE HPC MODULE WILL BE SUBJECT TO LEVEL 4 OVERHAUL STRIP, INSPECTION & RE-ASSEMBLY TO RETURN TO SERVICEABLE CONDITION.
